# SDR SWAA115600

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 79,687 hours, 59,054 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435282
- Part serial: 2289
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING T/E FLAP DELAMINATED.  REMOVED AND REPLACED FLAP IAW MM.
